# SDR 2018FA0000498

- Difficulty date: November 10, 2018
- Submitted: December 3, 2018
- Operation: General aviation
- Aircraft: N228PK
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20730
- Aircraft time: 175 hours, 112 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Intermittent
- Location: Zone 900
- Part time: 175 hours, 112 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE FLIGHT FROM KLAS TO KVNY, ON SHORT FINAL "YAW DAMP FAIL" CAS MESSAGE CAME ON PFD.
